# SDR AALA20161031017

- Difficulty date: October 27, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 9,607 hours, 1,931 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR DAMPER CYLINDER PRESSURE BELOW LIMITS.  SERVICED CYLINDER IAW AMM 52-10-00.  OPS CHECKED GOOD.
